Anabeta & chest discomfort?
- 07-07-2013, 09:23 AM
- 07-07-2013, 09:45 AM
PEScience Representativehttp://pescience.com/insider http://facebook.com/pescience
07-07-2013, 10:22 AM
x2. This is the first I have heard of it but a GP should be your first port of call for this.
07-07-2013, 03:21 PM
You'd be surprised, they constantly just say youre healthy! I had an ecg? Everything seemed fine, im unsure but sometimes its in the middle like reflux and sometimes on my far left. It doesnt feel like its my heart itself, but maybe tightness? Ive also had ****loads of pins & needles in my arms this week! I might report to my Dr and see whats up. It normally happens after I dose it aswell? Maybe something in the mixture doesnt sit well? I dunno! :/
07-07-2013, 03:24 PM
It would be dangerous for us to even try and guess what it causing it.
Let the doctor do what he is qualified to do.
07-07-2013, 04:20 PM
I'd guess its just gas or indigestion. Maybe avoid the Anabeta for a few days and see if it subsides.
09-26-2013, 04:59 PM
I started taking OG Anabeta for the past 6 days, the second day I took two with a mid day meal and myheart rate jumped up from a normal of 50-60 a minute to 90 for about an hour and then settled at around 75 while relaxing. It was not uncomfortable in any way just a noticeable increase. My heart rate in the mornings is the usual range, but after dosing the AB it elevates into the 70s again. I have a heartrate tracker on my phone and track it regularly. I also get a slight stim affect after taking it as well. I have only been able to get to the gym twice since starting, the first day the pump was noticiable and felt great, the second was not as noticeable. I am only dosing 3 a day at this point to see if the increase in heart rate may drop back down. It seems to put me in a little better mood as well. Has anyone else noticed the increased heart rate ?????? Ive not added or taken away any new supps, except High Volume and only take that on training days...
09-26-2013, 05:05 PM
09-26-2013, 05:29 PM
09-26-2013, 08:04 PM
I am on very little caffiene a day, I have a Red Bull (small can 80 mgs of caffiene) on the way to work or sometimes before a workout and maybe one diet coke a day or a glass of tea a day. I am going through a divorce ATM and I,m sure that the stress has something to do with it, just curious if anyone else noticed this. Ive lost alot of weight and am trying to get my appetite back by using AB for that purpose as well, I will continue to take AB and just continue to monitor my heart rate. I,m prone to anxiety so that is playing apart as well. Ive just read so many good reviews on AB, I had to try it !!! Thanks for the response, I will keep ya posted of any changes.....
09-26-2013, 08:06 PM
Perhaps your anxiety is contributing to it. If I told someone AnaBeta would increase their heart rate it is possible that placebo effect would take place.
AnaBeta shouldn't result in anything you have outlined thus far. Please keep us updated though.
09-28-2013, 09:44 AM
I have GERD and some of what you are describing is what I experience on a regular basis. When it starts up see if bending over makes it worse. Also, see if you can middle up a burp to see if it sounds muffled or blocked. Another option is to drink some milk when it starts see if there's any shifts in digestion, gas, bubbles, etc and see if the pain subsides. Contrary to what many may believe heartburn MAY cause joint pain as well as a pins and needles sensation. That could be from the acid irritating the vagus nerve
09-29-2013, 11:18 PM
I do not see how anabeta will directly affect the heart. if this problem, seek help from a cardiologist.
doing my own thang!
10-04-2013, 07:15 AM
Trust me guys...Anabeta does not directly cause these effects. In the past I have blamed various supplements in the past for similar symptoms. I have now realised that heart rate increases, chest niggles and mild insomnia all stem from indigestion for me. The forskolin may be contributing to this. Just increase the dose slowly.
10-04-2013, 08:32 AM
10-05-2013, 12:05 PM
Quick update, the increased heart rate is gone and yesterday I took two AB and a scoop and a half of High Volume before a chest and back workout and Holysh/t !!! I was sooo pumped and full and vascular, highly recommend this combo. I am taking 4 AB a day, but have noticed no increase n hunger yet. I have two bottles I,m running back to back so we shall see.....
10-05-2013, 01:59 PM
10-06-2013, 08:54 PM
I also have GERD and get those symptoms from a variety of things. The acid reflux can seem like a chest pain even in the left side and the pins and needles. It is entirely possible that it's acid reflux.
If you are really stressed from the personal issues it absolutely makes it worse. If I get really angry or upset it is ones back at me hard core.
The heart rate spike is likely from anxiety as well. Like a panic attack. You are probably under more stress than you realize and the anabeta probably doesn't entirely agree with your stomach.
I'm confident that your issues are a combination of anxiety and reflux. I get it often. Plus anabeta is NOT a stimulant so safe to say the heart rate spike is anxiety and reflux related as well.
10-07-2013, 12:41 PM
10-11-2013, 10:28 AM
I tend to agree with Anabro, the papers have been signed and we will b done next Thur. I take digestive enzymes and a probiotic for reflux, this combo works better for me than Aciphex ever did. I have no bloating or reflux any longer. The anxiety is most likely the cause, its been a problem for me the last few years. Staying married because of having kids together and just basically being roomates is a bad idea for me anyway. I am still loving my current stack of Formeron,OG AB, and High Volume. The pumps and vascularity is unlike anything Ive experienced to date, and I,ve been a supp junkie for the last 15 years. I am actually getting excited again the day before I lift because of the effect I know is coming..... Good Times !!!!!
10-11-2013, 10:33 AM
10-18-2013, 03:31 PM
I mostly manage it with daily lanzoprazole via presciption. As well as gaviscon as needed. Apparently apple cider vinegar is a good natural remedy but I found it to actually make it worse for me personally.
Similar Forum Threads
- By pjorstad in forum Training ForumReplies: 189Last Post: 01-17-2011, 04:26 AM
- By WiNgS in forum Training ForumReplies: 5Last Post: 03-27-2003, 09:18 AM
- By WYD02 in forum Training ForumReplies: 4Last Post: 03-17-2003, 09:41 PM
- By YellowJacket in forum Training ForumReplies: 9Last Post: 01-22-2003, 01:09 AM
- By txwakeskater in forum General ChatReplies: 6Last Post: 01-13-2003, 07:47 AM